Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Testosterone IM Injections Cause Shallow And Rapid Breathing?

was injecting bi weekly testosterone Im for age management and low t. Right as I aspirated and no blood. When i pulled needle out I immediately felt short of brewth and could not breath deep much like how your lungs feel after you swim. It was like 1 minute of very shallow rapid breathing. Then it went away. Any idea?
Mon, 3 May 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Testosterone IM injection is used in the treatment of sexual dysfunction in men and post menopausal symptoms in women due to testosterone deficiency. This injection may improve libido, increase bones and muscles mass, treat delayed puberty, impotence or other hormonal imbalances. But, like other medications, this medication has some side effects too. Testosterone injection may cause symptoms of serious allergic or hypersensitivity reactions during or after your injection such as shallow and rapid breathing or tachypnea, tightening of the throat, breathing difficulties, shortness of breath, swallowing difficultly, cough or urge to cough, rashes, itching, chest pain, dizziness, fainting, sweating, hypotension etc. If you experience any of these symptoms, you should inform your doctor promptly for medical help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Neuroendocrinology


Loading Online Doctors....
Can Testosterone IM Injections Cause Shallow And Rapid Breathing?

Hi, Testosterone IM injection is used in the treatment of sexual dysfunction in men and post menopausal symptoms in women due to testosterone deficiency. This injection may improve libido, increase bones and muscles mass, treat delayed puberty, impotence or other hormonal imbalances. But, like other medications, this medication has some side effects too. Testosterone injection may cause symptoms of serious allergic or hypersensitivity reactions during or after your injection such as shallow and rapid breathing or tachypnea, tightening of the throat, breathing difficulties, shortness of breath, swallowing difficultly, cough or urge to cough, rashes, itching, chest pain, dizziness, fainting, sweating, hypotension etc. If you experience any of these symptoms, you should inform your doctor promptly for medical help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician,